I am new to this site. I have had Crohn's disease for over 15 years and have been through most of the treatments available. For many years, predinisone was the only drug that put the disease in remission, however that stopped working about 2 years ago. My doctor changed me to Remicade infusions. They have kept the Crohn's in check but I am experiencing so terrible issues and wanted to see if anyone else had the same experiences while on Remicade: Severe fatigue, joint pain, muscle pain, terrible sinus (ear, nose, throat) infections, urinary tract infections, cuts in the nose and mouth, terrible hair loss, depression. My Rhuematologist tested for Lupus and it came up positive in the blood test, but believes it may be the Remicade causing this. She wants me to change to Humira. I have no problem with this, but thought they were basically from the same family of drugs and would cause the same side effects. Any feedback would be appreciated - Besides all the pain, I am loosing soo much hair. Thanks. Laura
I often have muscle and joint pain, but my docs and research suggest these may also be from the Crohn's itself (or related immune system issues). Also, since you have recently stopped the pred., you may also be in rebound, i.e., your system is reacting to the lack of the steroid. None of the above says you are wrong in suspecting the Remicade as the main causes of some of your problems.